MAUDE Adverse Event Report: MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Catalog Number ADM06008013P
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the physician intended to use an inpact admiral balloon to treat a moderately calcified non tortuous plaque lesion in the left proximal superficial femoral artery(sfa).The device was prepped as per ifu with no issue identified.It was reported that upon inflation, the balloon did not hold pressure.Thus, it was reported that the lesion was not treated for the required 3 minutes.A new device was used to complete the procedure.No patient injury was reported.
 
Additional Manufacturer Narrative
Additional information: embolic protection was not used.A 6fx45cm non-medtronic sheath was used.No resistance was felt during prepping of the delivery catheter and no leaks were observed from ports/balloon during prep.The balloon was inflated using a non-medtronic inflation device.Negative prep was performed.The device was safely removed from the patient.A pinhole leak was observed on the balloon.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8448174
Report Number9612164-2019-01022
Device Sequence Number19577703
Product Code ONU
UDI-Device Identifier00643169383272
UDI-Public00643169383272
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P140010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/21/2021
Device Catalogue NumberADM06008013P
Device Lot Number0009384833
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/21/2019
Supplement Date Received by Manufacturer04/09/2019
05/13/2019
Initial Report FDA Received Date03/25/2019
Supplement Report FDA Received Date05/03/2019
05/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age83 YR